# SDR HEEA083216

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft time: 12,543 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063653103
- Condition: Crazed
- Location: Fuel Qyt Glass
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATOR GLASS CRAZED. REPAIRED.
